# SDR CALA2017040400824

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 58,816 hours, 20,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON 2A. 1 LENS BROKEN 2AB. REMOVED AND REPLACED SEAT 2AB EMERGENCY FLOOR PROXIMITY LIGHT ASSY. OPS CHECKS GOOD.
